Please use this identifier to cite or link to this item:
Title: Continuity envelopes of spaces of generalised smoothness, entropy and approximation numbers
Authors: Haroske, Dorothee D. 
Moura, Susana D. 
Keywords: Function spaces of generalised smoothness; Continuity envelopes; Entropy numbers; Approximation numbers
Issue Date: 2004
Citation: Journal of Approximation Theory. 128:2 (2004) 151-174
Abstract: We study continuity envelopes in spaces of generalised smoothness Bpq(s,[Psi]) and Fpq(s,[Psi]) and give some new characterisations for spaces Bpq(s,[Psi]). The results are applied to obtain sharp asymptotic estimates for approximation numbers of compact embeddings of type id:Bpq(s1,[Psi])(U)-->B[infinity][infinity]s2(U), where and U stands for the unit ball in . In case of entropy numbers we can prove two-sided estimates.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file4c9dae82f31b4600b225718a876c35f6.pdf341.22 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Oct 14, 2019


checked on Oct 14, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.